# SDR XN0A1222

- Difficulty date: January 8, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 45,715 hours, 30,870 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Tensioner
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK LINE FOUND AILERONS TO FEEL STIFF.  LUBED AILERON TENSIONER AND INPUT ROADS.  OPS CHECKED NORMAL ON GROUND IAW 27-10-00.
